Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 519038, 11 pages
http://dx.doi.org/10.1155/2014/519038
Research Article

Some Integral Type Fixed Point Theorems for Non-Self-Mappings Satisfying Generalized -Weak Contractive Conditions in Symmetric Spaces

1Department of Mathematics, King AbdulAziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Aligarh Muslim Univeristy, Aligarh 202 002, India
3Near Nehru Training Centre, H. No. 274, Nai Basti B-14, Bijnor, Uttar Pradesh 246701, India
4Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University Rangsit Center, Pathum Thani 12121, Thailand

Received 10 January 2014; Accepted 10 March 2014; Published 7 April 2014

Academic Editor: Wei-Shih Du

Copyright © 2014 Marwan Amin Kutbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. L. Hicks and B. E. Rhoades, “Fixed point theory in symmetric spaces with applications to probabilistic spaces,” Nonlinear Analysis A: Theory and Methods, vol. 36, no. 3, pp. 331–344, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Pant, “Noncompatible mappings and common fixed points,” Soochow Journal of Mathematics, vol. 26, no. 1, pp. 29–35, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Institut Mathématique, vol. 32(46), pp. 149–153, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Jungck and B. E. Rhoades, “Fixed points for set valued functions without continuity,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 3, pp. 227–238, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. L. Singh and A. Tomar, “Weaker forms of commuting maps and existence of fixed points,” Journal of the Korea Society of Mathematical Education B, vol. 10, no. 3, pp. 145–161, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. P. Murthy, “Important tools and possible applications of metric fixed point theory,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 53479, 3490 pages, 2001. View at Google Scholar
  8. M. A. Al-Thagafi and N. Shahzad, “Generalized I-nonexpansive selfmaps and invariant approximations,” Acta Mathematica Sinica, vol. 24, no. 5, pp. 867–876, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Abbas and B. E. Rhoades, “Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition,” Mathematical Communications, vol. 13, no. 2, pp. 295–301, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Aliouche and V. Popa, “Common fixed point theorems for occasionally weakly compatible mappings via implicit relations,” Filomat, vol. 22, no. 2, pp. 99–107, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Bhatt, H. Chandra, and D. R. Sahu, “Common fixed point theorems for occasionally weakly compatible mappings under relaxed conditions,” Nonlinear Analysis A: Theory and Methods, vol. 73, no. 1, pp. 176–182, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Imdad, S. Chauhan, Z. Kadelburg, and C. Vetro, “Fixed point theorems for non-self mappings in symmetric spaces under φ-weak contractive conditions and an application to functional equations in dynamic programming,” Applied Mathematics and Computation, vol. 227, pp. 469–479, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. D. Đorić, Z. Kadelburg, and S. Radenović, “A note on occasionally weakly compatible mappings and common fixed points,” Fixed Point Theory, vol. 13, no. 2, pp. 475–479, 2012. View at Google Scholar · View at MathSciNet
  14. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. P. R. Sastry and I. S. R. Krishna Murthy, “Common fixed points of two partially commuting tangential selfmaps on a metric space,” Journal of Mathematical Analysis and Applications, vol. 250, no. 2, pp. 731–734, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Liu, J. Wu, and Z. Li, “Common fixed points of single-valued and multivalued maps,” International Journal of Mathematics and Mathematical Sciences, no. 19, pp. 3045–3055, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Imdad, S. Chauhan, and Z. Kadelburg, “Fixed point theorem for mappings with common limit range property satisfying generalized (ψ,φ)-weak contractive conditions,” Mathematical Sciences, vol. 7, article 16, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. H. Soliman, M. Imdad, and M. Hasan, “Proving unified common fixed point theorems via common property (E.A) in symmetric spaces,” Korean Mathematical Society, vol. 25, no. 4, pp. 629–645, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. P. Pant, “Common fixed points of Lipschitz type mapping pairs,” Journal of Mathematical Analysis and Applications, vol. 240, no. 1, pp. 280–283, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. W. Sintunavarat and P. Kumam, “Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 637958, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Imdad, B. D. Pant, and S. Chauhan, “Fixed point theorems in Menger spaces using the (CLRST) property and applications,” Journal of Nonlinear Analysis and Optimization: Theory and Applications, vol. 3, no. 2, pp. 225–237, 2012. View at Google Scholar · View at MathSciNet
  22. E. Karapınar, D. K. Patel, M. Imdad, and D. Gopal, “Some nonunique common fixed point theorems in symmetric spaces through CLR (S,T) property,” International Journal of Mathematics and Mathematical Sciences, Article ID 753965, 8 pages, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. Gopal, R. P. Pant, and A. S. Ranadive, “Common fixed point of absorbing maps,” Bulletin Marathwada Mathematical Society, vol. 9, no. 1, pp. 43–48, 2008. View at Google Scholar
  24. Ya. I. Alber and S. Guerre-Delabriere, “Principle of weakly contractive maps in Hilbert spaces,” in New Results in Operator Theory and its Applications, vol. 98 of Operator Theory: Advances and Applications, pp. 7–22, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. B. E. Rhoades, “Some theorems on weakly contractive maps,” Nonlinear Analysis, vol. 47, pp. 2683–2693, 2001. View at Google Scholar
  26. A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. Djoudi and A. Aliouche, “Common fixed point theorems of Gregus type for weakly compatible mappings satisfying contractive conditions of integral type,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 31–45, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Z. Liu, X. Li, S. M. Kang, and S. Y. Cho, “Fixed point theorems for mappings satisfying contractive conditions of integral type and applications,” Fixed Point Theory and Applications, vol. 64, article 18, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. B. Samet and C. Vetro, “An integral version of Ćirićs fixed point theorem,” Mediterranean Journal of Mathematics, vol. 9, no. 1, pp. 225–238, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. W. Sintunavarat and P. Kumam, “Gregus-type common fixed point theorems for tangential multivalued mappings of integral type in metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 923458, 12 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. W. Sintunavarat and P. Kumam, “Gregus type fixed points for a tangential multi-valued mappings satisfying contractive conditions of integral type,” Journal of Inequalities and Applications, vol. 2011, article 3, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. T. Suzuki, “Meir-Keeler contractions of integral type are still Meir-Keeler contractions,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 39281, 6 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. C. Vetro, S. Chauhan, E. Karapnar, and W. Shatanawi, “Fixed points of weakly compatible mappings satisfying generalized φ-weak contractions,” Bulletin of the Malaysian Mathematical Sciences Society. In press.
  34. Q. Zhang and Y. Song, “Fixed point theory for generalized φ-weak contractions,” Applied Mathematics Letters, vol. 22, no. 1, pp. 75–78, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  35. D. Đorić, “Common fixed point for generalized (ψ,φ)-weak contractions,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1896–1900, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  36. P. N. Dutta and B. S. Choudhury, “A generalisation of contraction principle in metric spaces,” Fixed Point Theory and Applications, Article ID 406368, 8 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. M. Imdad, J. Ali, and M. Tanveer, “Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 3121–3129, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. S. Radenović, Z. Kadelburg, D. Jandrlić, and A. Jandrlić, “Some results on weakly contractive maps,” Iranian Mathematical Society: Bulletin, vol. 38, no. 3, pp. 625–645, 2012. View at Google Scholar · View at MathSciNet
  39. W. A. Wilson, “On semi-metric spaces,” American Journal of Mathematics, vol. 53, no. 2, pp. 361–373, 1931. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. A. Aliouche, “A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 796–802, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. F. Galvin and S. D. Shore, “Completeness in semimetric spaces,” Pacific Journal of Mathematics, vol. 113, no. 1, pp. 67–75, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. S.-H. Cho, G.-Y. Lee, and J.-S. Bae, “On coincidence and fixed-point theorems in symmetric spaces,” Fixed Point Theory and Applications, Article ID 562130, 9 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. M. Aamri and D. El Moutawakil, “Common fixed points under contractive conditions in symmetric spaces,” Applied Mathematics E-Notes, vol. 3, pp. 156–162, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. D. Gopal, M. Hasan, and M. Imdad, “Absorbing pairs facilitating common fixed point theorems for Lipschitzian type mappings in symmetric spaces,” Korean Mathematical Society: Communications, vol. 27, no. 2, pp. 385–397, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. D. Gopal, M. Imdad, and C. Vetro, “Common fixed point theorems for mappings satisfying common property (E.A.) in symmetric spaces,” Filomat, vol. 25, no. 2, pp. 59–78, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. M. Imdad and J. Ali, “Common fixed point theorems in symmetric spaces employing a new implicit function and common property (E.A),” Bulletin of the Belgian Mathematical Society, vol. 16, no. 3, pp. 421–433, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. M. Imdad, J. Ali, and L. Khan, “Coincidence and fixed points in symmetric spaces under strict contractions,” Journal of Mathematical Analysis and Applications, vol. 320, no. 1, pp. 352–360, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  48. D. Turkoglu and I. Altun, “A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying an implicit relation,” Sociedad Matemática Mexicana, vol. 13, no. 1, pp. 195–205, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  49. M. Imdad, A. Sharma, Chauhan, and S. :, “Unifying a multitude of metrical fixed point theorems in symmetric spaces,” Filomat. In press.